It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I think your derm is right. There definitely seems to be a difference in the ph levels of BB versus Taz, Retin-A, and even Skinoren. BB makes your skin drier, and the last three can make it oily. I am not surprised to hear that she said that at all, nor that they can't be used together, because I agree, it really annoys your skin if you do. I guess this is why some people like only one, but never all of these.
Thanks for the reply.
But I don't understand how Taz or Retin-A makes your skin oily? Aren't they suppose to help with acne?

------------------
Peace!
That's what I mean. Some people get very oily from Taz and Retin-A and it never gets any better--nor do the pimples, cysts, etc. I used Retin-A for over a year and my face got so red, oily, and full of cysts it was unbelievable. I even tried it again years later for several months and the same results. I think the ph was all wrong for my skin--on the other hand, for SOME other people, it works.

[This message has been edited by poreoilyme (edited 06-20-2003).]





All times are GMT -7. The time now is 07:52 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!